Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An integration-by-parts formula


Author: J. S. MacNerney
Journal: Bull. Amer. Math. Soc. 69 (1963), 803-805
DOI: https://doi.org/10.1090/S0002-9904-1963-11039-3
MathSciNet review: 0153809
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. H. Hildebrandt, On systems of linear differentio-Stieltjes-integral equations, Illinois J. Math. 3 (1959), 352-373. MR 105600
  • 2. J. S. Mac Nerney, A linear initial-value problem, Bull. Amer. Math. Soc. 69 (1963), 314-329. MR 146613
  • 3. S. Pollard, The Stieltjes integral and its generalizations, Quart. J. Pure and Appl. Math. 49 (1920), 73-138.
  • 4. W. H. Young, On integration with respect to a function of bounded variation, Proc. London Math. Soc. (2) 13 (1914), 109-150.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11039-3

American Mathematical Society